# SDR ASAA11510647

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 19,983 hours, 6,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 "A" FIRE LOOP WILL NOT TEST.  COULD NOT DUPLICATE DEFECT.  ENG/APU FIRE OVERHEAT WARNING OPS NORMAL FROM CONTROL STAND P8 OPS NORMAL AND MODULE M279 OPS NORMAL REF FIM 26 10 00 810 801.
